# SDR 97ZZZX1927

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3868Q
- Make and model: Cessna A185F
- Aircraft serial: 18502205
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cam
- Part number: 1414115
- Condition: Cracked
- Location: Seat Back
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED NEW SEAT BACK CAM FROM FACTORY.  UNIT RECEIVED HAD CRACK ON ONE-HALF OF ASSY NEXT TO ATTACH RIVET.  RETURNED TO FACTORY.
